Dry, itchy vagina after antibiotics?
Patches Dana Asked: Dry, itchy vagina after antibiotics?
Hi, I recently had an infection on my foot due to a bee sting, so my doctor put me on antibiotics. Well I've been off them for a few days and Ive been having problems with a dry, itchy vagina with a little bit of discharge and there's like a slight cut since its so dry. Does anyone know how I can treat it? It's not a yeast infection i had it tested. Oh and I'm not sexually active either!
Antibiotics can cause yeast infections. Go to the store and buy some Probitotic vitamins; you should feel relief within a few days. Monistat and other yeast infection creams only work in the vaginal area when a lot of yeast infections begin in our digestive system. Be sure to follow the directions and refrigerate after opening the Probiotic!
Got a better answer? Share it below!
Incoming search terms:
- itchy vagina after antibiotics
- itchy vagina from antibiotics
- dry itchy vagina after antibiotics
- dry vagina itching after taking antibiotics
- itchy red vagina after taking amoxicillin
- took penicillin my vigina is iching
- itchy vagina after taking antibiotic
- itchy vagina after taking antibiotics
- itchy vagina can i drink alcohol while taking antibiotics
- web md why does my vagina get itchy after taken antibiotics